# SDR ASAA2016041016338

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 8,558 hours, 2,801 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: False Indication
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT CAME ON DURING CLIMBOUT, TURNED IT OFF FOLLOWED QRH, LATER ON, CAME BACK ON.  FLEW 3+ HOURS, NORMAL OPS.  ON FINAL APPROACH, OVERHEAT LIGHT CAME BACK ON.  WINDOW NEVER FELT HOT.  ACFT GROUNDED.  ACCOMPLISHED WHCU BITE, FOUND WINDOW SENSOR FAULT.  CLEARED FAULT AND WINDOW HEAT, OPS CHECK GOOD, REF FIM 30-41-801.
